A few months ago, my friend's closest family friend died from a potassium overdose, from a certain type of potassium pill his doctor prescribed him. How is this possible?
4 Apr 2007
Potassium overdose is known as hyperkalemia. Heres a couple links explaining more information. http://www.vegsource.com/talk/raw/messages/14082.html http://en.wikipedia.org/wiki/Hyperkalemia
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... awakens, disoriented and agitated. Should she be given more flumazenil? Will her level of consciousness decrease? Or is it possible she didnt ...
1 answer • 12 Nov 2009
recently I have had many violent headache problems which caused me to go to the hospital, and with each event of these headaches, my potassium level ...
2 answers • 3 Jun 2010
working in a hospital in Chad Africa, at present we are unable to get potassium tablets can we add potassium chloride to the milk feeds we make for ...
1 answer • 31 Aug 2014
How and what are the effects of overdose of this med?
1 answer • 22 Nov 2014
... take 40 - 50 MG of Furosemide daily. I find the Potassium Chloride irritates my stomach. I have stomach ulcer
1 answer • 14 days ago